MathSciNet Relay Station
MathSciNet bibliographic data
MR103303 (21 #2078) 33.00
Carlitz, Leonard On some polynomials of Tricomi. Boll. Un. Mat. Ital. (3) 13 1958 58–64.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement